×

zbMATH — the first resource for mathematics

On the critical percolation probabilities. (English) Zbl 0457.60084

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
60K99 Special processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sykes, M.F., Essam, J.W.: Exact critical percolation probabilities for site and bond problems in two dimensions. J. Math. Phys. 5, 1117-1127 (1964) · doi:10.1063/1.1704215
[2] Kesten, H.: The critical probability of bond percolation on the square lattice equals 1/2, preprint (1980) · Zbl 0441.60010
[3] Harris, T.E.: A lower bound for the critical probability in a certain percolation process. Proc. Cambridge Phil. Soc. 56, 13-20 (1960) · Zbl 0122.36403 · doi:10.1017/S0305004100034241
[4] Russo, L.: A note on percolation. Z. Wahrscheinlichkeitstheorie verw. Gebiete 43, 39-48 (1978) · Zbl 0363.60120 · doi:10.1007/BF00535274
[5] Seymour, P.D., Welsh, D.J.A.: Percolation probabilities on the square lattice. Ann Discrete Math. 3, 227-245 (1978) · Zbl 0405.60015 · doi:10.1016/S0167-5060(08)70509-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.